# SDR F3LA97132

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - DURING SERVICE CHECK, MAINTENANCE REPORTED FLOOR PROXIMITY LIGHTS AT SEATS 2C AND 13C INOPERATIVE.  MAINTENANCE REPAIRED WIRES AND REPLACED SOCKETS FOR FLOOR PROXIMITY LIGHTS AT SEATS 2C AND 13C, AND SYSTEM CHECKED OKAY.  (X)
